# SDR FDEA2019081281833

- Difficulty date: August 8, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA381417
- Condition: Corroded
- Location: Bs 1845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AT STA 1845 RBL 7  UNDER FLOOR BOARD SUPPORT IS CORRODED AT NUT   PLATE HOLE. (MKD) REPLACED PER DAC DWG AGA3814
